# SDR EIA2000244

- Difficulty date: September 3, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14935217075T6
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 2200 STRINGER 14R END CRACKED.  BS 2200 RIGHT STRINGER 14R REPAIRED PER SRM 53-10-03 FIG 2 AND SRWS 917614.  (M)
